Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bounded solutions of some abstract differential equations

Author: S. Zaidman
Journal: Proc. Amer. Math. Soc. 23 (1969), 340-342
MSC: Primary 34.95; Secondary 47.00
MathSciNet review: 0245953
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [2] C. Foiaş and S. Zaidman, Almost-periodic solutions of parabolic systems, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 247–262. MR 0133517
  • [3] S. Zaidman, Soluzioni limitate e quasi-periodiche dell'equazione del colore nonomogenea. I, Rend. Accad. Naz. Lincei, 1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95, 47.00

Retrieve articles in all journals with MSC: 34.95, 47.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society